advertisement
Question
Posted by: Intolerance Problem | 2009/10/29

Intolerance Problem

Hi, I have recently found out that i have an intolerance to Amoxicillin, sulfamethoxazole and caffeic acid. I was prescribed the following antibiotics one after the other at the beginning of the year: orelox, zinnat, ,macrodantin, urizone, ciprobay and vesicare. Could any of these antibiotics have caused a problem for me? Since then I have been sufferring with on and off burning sensations which after being checked by various urologists and gynaecologists have narrowed it down to possibly being a allergy. Could this have caused something like this and how long would this last for?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Intolerance problem
No I don't think it is a specific antibiotic causing your symptoms. You may have chronic interstitial cystitis. See http://www.medicinenet.com/interstitial_cystitis/page3.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/10/29

Hallo Intolerance problem
No I don't think it is a specific antibiotic causing your symptoms. You may have chronic interstitial cystitis. See http://www.medicinenet.com/interstitial_cystitis/page3.htm
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement